Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic

Koji Cho, Eiichi Sato

研究成果: ジャーナルへの寄稿記事

9 引用 (Scopus)
元の言語英語
ページ(範囲)553-565
ページ数13
ジャーナルMathematische Zeitschrift
217
発行部数1
DOI
出版物ステータス出版済み - 9 1 1994

Fingerprint

Projective Variety
Quadric
Hypersurface

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic. / Cho, Koji; Sato, Eiichi.

:: Mathematische Zeitschrift, 巻 217, 番号 1, 01.09.1994, p. 553-565.

研究成果: ジャーナルへの寄稿記事

@article{a37985e0c68341b899cbddf4b5049e3b,
title = "Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic",
author = "Koji Cho and Eiichi Sato",
year = "1994",
month = "9",
day = "1",
doi = "10.1007/BF02571960",
language = "English",
volume = "217",
pages = "553--565",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Smooth projective varieties dominated by smooth quadric hypersurfaces in any characteristic

AU - Cho, Koji

AU - Sato, Eiichi

PY - 1994/9/1

Y1 - 1994/9/1

UR - http://www.scopus.com/inward/record.url?scp=51249164371&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249164371&partnerID=8YFLogxK

U2 - 10.1007/BF02571960

DO - 10.1007/BF02571960

M3 - Article

VL - 217

SP - 553

EP - 565

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -